# SDR UHLA201612040505

- Difficulty date: December 4, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 25,154 hours, 15,699 cycles
- Engine: Ge CF348E5
- Engine time: 24,144 hours, 12,696 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE IN FLIGHT. EXECUTED INFLIGHT SHUTDOWN PROCEDURE QRH 6-28. DECLARED EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT. R & R THE NR1 ENGINE.
